Advances in Differential Equations

Asymptotically self-similar solutions of the two-power nonlinear Schrödinger equation

Fred B. Weissler

Full-text: Open access

Article information

Source
Adv. Differential Equations, Volume 6, Number 4 (2001), 419-440.

Dates
First available in Project Euclid: 2 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1357140606

Mathematical Reviews number (MathSciNet)
MR1798492

Zentralblatt MATH identifier
1142.35376

Subjects
Primary: 35J10: Schrödinger operator [See also 35Pxx]
Secondary: 35A05 35B40: Asymptotic behavior of solutions

Citation

Weissler, Fred B. Asymptotically self-similar solutions of the two-power nonlinear Schrödinger equation. Adv. Differential Equations 6 (2001), no. 4, 419--440. https://projecteuclid.org/euclid.ade/1357140606


Export citation